MAUDE Adverse Event Report: ABBOTT MEDICAL OPTICS TECNIS SYMFONY TORIC; MULTIFOCAL IOLS

ABBOTT MEDICAL OPTICS TECNIS SYMFONY TORIC; MULTIFOCAL IOLS
Model Number ZXT225
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code No Code Available (3191)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).All pertinent information available to abbott medical optics has been submitted.
 
Event or Problem Description
It was reported that post implantation of an intraocular lens patient reported being dissatisfied and the device was explanted.Product is not being returned.No further information was provided.
 
Additional Manufacturer Narrative
Additional information: during follow up wit the account the following info was provided: birth date: (b)(6), male, implant date: (b)(6) 2017.(b)(6).It was reported that patient did not have any visual issues however, was not happy with his correction.Account reported there were no complications (incision enlargement, vitrectomy, or capsule tear) when removing the lens.The replacement lens is a non j&j lens.Patient is doing fine.All pertinent information available to abbott medical optics has been submitted.
 
Additional Manufacturer Narrative
Device evaluation: the intraocular lens (iol) was not returned to the manufacturing site.Therefore, product testing could not be performed and the customer¿s reported complaint could not be verified.Manufacturing records review: the manufacturing records for the intraocular lens were reviewed.The product was manufactured and released according to specification.A search on complaints revealed that no similar complaints have been received for this production order number.As a result of the investigation there is no indication of a product quality deficiency and the reported issue could not be verified.All pertinent information available to abbott medical optics has been submitted.

Brand Name
TECNIS SYMFONY TORIC
Common Device Name
MULTIFOCAL IOLS
Manufacturer (Section D)
ABBOTT MEDICAL OPTICS
santa ana CA
MDR Report Key6793474
Report Number9614546-2017-00740
Device Sequence Number1723409
Product Code POE
UDI-Device Identifier05050474605664
UDI-Public(01)05050474605664(17)211223
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
P980040
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Device Explanted Year2017
Reporter Type Manufacturer
Report Source health professional,user faci
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 12/28/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Physician
Device Expiration Date12/23/2021
Device Model NumberZXT225
Device Catalogue NumberZXT225U135
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 07/20/2017
Supplement Date Received by Manufacturer09/11/2017
12/05/2017
Initial Report FDA Received Date08/14/2017
Supplement Report FDA Received Date10/07/2017
12/28/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;